# SDR QXEA2009061900456

- Difficulty date: June 17, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 20,377 hours, 21,104 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - NR 1 SEAT TRACK HAS GOUGES IN TWO LOCATION AT APPROX STA X100 AND STA X130.  REMOVED GOUGE FROM SEAT TRACK AT STA X100 BY BLENDING IAW RD 8/4-53-884 PG 6 GEN NOTES 1, 3, 5.  MAX DEPTH OF BLEND ON TOP OF CLAWED PORTION OF TRACK IS .007 INCH MAX DEPTH OF BLEND IN TRACK CHANNEL IS .012 INCH.  BLEND IS WITHIN LIMITS PER RD 8/4-53-884.  REMOVED GOUGE FROM SEAT TRACK AT STA X130 BY BLENDING IAW RD 8/4-53-884 PG 6 GEN NOTES 1, 3, 5.  MAX DEPTH OF BLEND ON TOP OF CLAWED PORTION OF TRACK IS .009 INCH MAX DEPTH OF BLEND IN TRACK CHANNEL IS .009 INCH.  BLEND IS WITHIN LIMITS PER RD 8/4-53-884.  ALODINED BLENDED AREA IAW R/D 8/4-53-884 PG 6, GEN NOTES 6.  PERFORMED HFEC INSP OF BLEND IAW 41-84-7A, PT 6, 51-00-02, NO CRACKS NOTED.
